By using this site, you agree to the Privacy Policy and Terms of Use.
Accept
Medical Information, Documents, News - TheMediTary.Com Logo Medical Information, Documents, News - TheMediTary.Com Logo

TheMediTary.Com

Medical Information, Documents, News - TheMediTary.Com

  • Home
  • News
  • Drugs
  • Drugs A-Z
  • Medical Answers
  • About Us
  • Contact
Medical Information, Documents, News - TheMediTary.Com Logo Medical Information, Documents, News - TheMediTary.Com Logo
Search Drugs
  • Drugs
    • Latest Drugs
    • Drugs A-Z
    • Medical Answers
  • News
    • FDA Alerts
    • Medical News
    • Health
    • Consumer Updates
    • Children's Health
  • More TheMediTary.Com
    • About Us
    • Contact
Follow US
Home > Drugs > Pamprin ES Multi-Symptom Relief Formula
Drugs

Pamprin ES Multi-Symptom Relief Formula

https://themeditary.com/drug/pamprin-es-multi-symptom-relief-formula-19810.html
Medically Reviewed by Oluni Odunlami, MD TheMediTary.Com | Reviewed: Sep 28, 2023  Additional Content by TheMediTary.Com

Generic name: Acetaminophen, pamabrom, and pyrilamine

Pregnancy & Lactation: Risk data not available

Contents
Uses Warnings Before Taking Dosage Side effects Interactions

What is Pamprin ES Multi-Symptom Relief Formula?

Acetaminophen is a pain reliever and fever reducer.

Pamabrom is a diuretic (water pill).

Pyrilamine is an antihistamine that reduces the effects of natural chemical histamine in the body.

Acetaminophen, pamabrom, and pyrilamine is a combination medicine used to treat the symptoms of premenstrual syndrome (PMS), such as tension, bloating, water weight gain, headache, muscle pain, cramps, and irritability.

Acetaminophen, pamabrom, and pyrilamine may also be used for purposes not listed in this medication guide.

Warnings

You should not use this medicine if you are allergic to acetaminophen (Tylenol), pamabrom, or pyrilamine.

Ask a doctor or pharmacist if it is safe for you to take this medicine if you have other medical conditions, especially:

  • liver disease, cirrhosis, a history of alcoholism, or if you drink more than 3 alcoholic beverages per day;
  • kidney disease;
  • glaucoma;
  • enlarged prostate or urination problems;
  • asthma or COPD, cough with mucus, or cough caused by smoking, emphysema, or chronic bronchitis;
  • if you take a blood thinner (warfarin, Coumadin); or
  • if you take potassium (Cytra, Epiklor, K-Lyte, K-Phos, Kaon, Klor-Con, Polycitra, Urocit-K).

It is not known whether acetaminophen, pamabrom, and pyrilamine will harm an unborn baby. Do not use this medicine without telling your doctor if you are pregnant or plan to become pregnant while using the medicine.

Acetaminophen, pamabrom, and pyrilamine may pass into breast milk and may harm a nursing baby. Antihistamines may also slow breast milk production. Do not use this medicine without a doctor's advice if you are breast-feeding a baby.

Do not give this medication to a child younger than 12 years old without the advice of a doctor. Children younger than 3 years old should not take acetaminophen, pamabrom, and pyrilamine.

How should I use Pamprin ES Multi-Symptom Relief Formula

Use Pamprin ES Multi-Symptom Relief Formula (Oral) exactly as directed on the label, or as prescribed by your doctor. Do not use in larger or smaller amounts or for longer than recommended.

Use exactly as directed on the label, or as prescribed by your doctor. This medicine is usually taken only for a short time until your symptoms clear up. Do not take more of this medication than is recommended. An overdose of acetaminophen can damage your liver or cause death.

Stop taking this medication and call your doctor if:

  • you have a fever lasting longer than 3 days;
  • you have pain lasting longer than 10 days; or
  • your symptoms get worse, or if you have any new symptoms.

If you need surgery or medical tests, tell the surgeon or doctor ahead of time if you have taken this medicine within the past few days.

Store at room temperature away from moisture and heat.

What should I do if I missed a dose of Pamprin ES Multi-Symptom Relief Formula (Oral)?

Since this medicine is used when needed, you may not be on a dosing schedule. If you are on a schedule, use the missed dose as soon as you remember. Skip the missed dose if it is almost time for your next scheduled dose. Do not use extra medicine to make up the missed dose.

Never take more than 8 tablets in one 24-hour period.

Pamprin ES Multi-Symptom Relief Formula side effects

Get emergency medical help if you have signs of an allergic reaction: hives; difficult breathing; swelling of your face, lips, tongue, or throat.

In rare cases, acetaminophen may cause a severe skin reaction that can be fatal. This could occur even if you have taken acetaminophen in the past and had no reaction. Stop taking this medicine and call your doctor right away if you have skin redness or a rash that spreads and causes blistering and peeling. If you have this type of reaction, you should never again take any medicine that contains acetaminophen.

Stop using this medicine and call your doctor at once if you have:

  • any redness or swelling;
  • little or no urination; or
  • liver problems--nausea, upper stomach pain, itching, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes).

Common side effects may include:

  • dizziness, drowsiness;
  • dry mouth, nose, or throat;
  • constipation;
  • blurred vision; or
  • feeling restless or excited (especially in children).

This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

What other drugs will affect Pamprin ES Multi-Symptom Relief Formula?

Ask a doctor or pharmacist before using any other cold, allergy, pain, or sleep medication. Acetaminophen (sometimes abbreviated as APAP) is contained in many combination medicines. Taking certain products together can cause you to get too much acetaminophen which can lead to a fatal overdose. Check the label to see if a medicine contains acetaminophen or APAP.

Avoid drinking alcohol. It may increase your risk of liver damage while you are taking acetaminophen, and can increase certain side effects of pyrilamine.

This medicine may cause blurred vision or impair your thinking or reactions. Be careful if you drive or do anything that requires you to be alert and able to see clearly.

More about Pamprin ES Multi-Symptom Relief Formula (Acetaminophen, pamabrom, and pyrilamine)

Drug images
Side effects
Drug class: Drugs
Share this Article
Contents
Uses Warnings Before Taking Dosage Side effects Interactions
Related Drugs
Fidanacogene Elaparvovec
Cerave Anti-Itch
Centrum Adult
Crovalimab
Cyltezo Prefilled Syringe
Zepbound Pen
Mylanta One
Uretron Ds
Medihoney Wound And Burn Dressing
Lidotrode

Other drugs

Name Drug Class Updated
Fidanacogene Elaparvovec Drugs 03-Oct-2024
Cerave Anti-Itch Drugs 02-Oct-2024
Centrum Adult Drugs 02-Oct-2024
Crovalimab Drugs 02-Oct-2024
Cyltezo Prefilled Syringe Drugs 01-Oct-2024
Zepbound Pen Drugs 30-Sep-2024
Mylanta One Drugs 27-Sep-2024
Uretron Ds Drugs 27-Sep-2024
Medihoney Wound And Burn Dressing Drugs 26-Sep-2024
Lidotrode Drugs 26-Sep-2024
Libervant Drugs 26-Sep-2024
Moderna Covid-19 Drugs 25-Sep-2024
Beqvez Drugs 24-Sep-2024
Beqvez Drugs 24-Sep-2024
Beqvez Drugs 24-Sep-2024

Categories

  • FDA Alerts
  • Medical News
  • Health
  • Consumer Updates
  • Children's Health

About US

Welcome to TheMediTary.Com

Our website provides reliable and up-to-date information on various medical topics. We empower individuals to take charge of their health by simplifying complex medical jargon and providing practical tips and advice. We prioritize the privacy and confidentiality of our users and welcome feedback to improve our services.

Website use data of FDA and other sources

DMCA.com Protection Status Truste Protection Status Trust Mark Protection Status
HONcode logo We comply with the HONcode standard for trustworthy health information.
Quick Link
  • About Us
  • Contact Us
  • Editorial Policy
  • Privacy Policy
  • Accessibility Policy
  • Terms & Conditions
  • Disclaimer
  • DMCA
  • Do Not Sell My Personal Information
  • Sitemap
  • Care Notes
  • Health Guide
  • Professional
Drugs
  • New Drugs
  • Medical Answers
  • Drugs A-Z
  • Drug Classes
  • Drug Dosage
  • Pill Identifier
  • Consumer Infor
  • Side Effects
  • Inactive Ingredients
  • Pregnancy Warnings
  • Patient Tips
  • Treatments
News
  • Latest News
  • FDA Alerts
  • Medical News
  • Health
  • Consumer Updates
  • Children's Health
Find US
  • Medium
  • Google Site
  • Blogspot
  • API
  • Reddit
  • Tumblr
  • Scoop.it
  • Substack
  • Wordpress
  • Wix
  • Behance

© 2025 TheMediTary.Com All rights reserved. Operated by